# SDR GKZR200479905

- Difficulty date: November 4, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 56466014
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AILERON NR 7 SUPPORT HINGE FITTING HAS A CRACK AT LWR O/B BOLT HOLE.  REMOVED RIGHT O/B AILERON IAW DC8 MM 27-11-2.  REMOVED AND REPLACED RIGHT O/B AILERON HINGE SUPPORT FITTING IAW DC8 DRAWING 5619462.  REINSTALLED RIGHT O/B AILERON IAW DC8 MM 27-11-2.
